# SDR FDEA200903020796

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005131NG
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 131 NG IS CRACKED.  FABRICATED FLOOR PANEL IAW DRAWING SRZ 25-005, REV "G", PO 626008.1.  MARKED FLOOR PANEL IAW GMM 7-0-1001.  APPLIED FOAM TAPE TO THE FLOOR PANEL REF DRAWING SRZ 25-005, REV "G".
